# SDR RRXA98243

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 656021132
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WARING LIGHT REMAINED ILLUMINATED AFTER GEAR WAS SELECTED UP.  REMOVED AND REPLACED LANDING GEAR CONTROL BOX.  LEFT MAIN GEAR WARNING LIGHT OPS CHECKS GOOD ON GROUND TEST.
